# SDR 02FDEA00789

- Difficulty date: October 28, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 37,653 hours, 8,655 cycles
- Engine: Ge CF680
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Mfc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, RECEIVED A LEVEL 2 AIR MANF 1 FAIL ALERT.  DUMPED 62000 LBS FUEL AND MFC FAULT REVIEW LAST LEG SHOWS IN FLIGHT FAULTED MFC PNEU 1 OUT AND ON GROUND FAULTED ALARM (PNEU 1 Z4 OVHT).  INSPECT Z4 FOR AIR LEAK NOT FOUND.  TROUBLESHOT FIM 36-23-06 R AND I MFC PER MM AND RTS ALL TEST PASSED.  A/C OK FOR SERVICE.
